# SDR 2006FA0001023

- Difficulty date: October 6, 2006
- Submitted: October 24, 2006
- Operation: General aviation
- Aircraft: N122CS
- Make and model: Cessna 525
- Aircraft serial: 5250469
- Engine: Wilint FJ44
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 991242339
- Part serial: 781
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ALL HYDRAULIC SYSTEMS INOPERATIVE IN FLIGHT.  LANDING GEAR WAS EXTENDED PNEUMATICALLY AND AIRCRAFT LANDED WITHOUT INCIDENT.  IT WAS DETERMINED THE HYDRAULIC LOADING VALVE WAS NOT CLOSING ALLOWING HYDRAULIC PRESSURE TO BUILD.  THE HYDRAULIC LOADING VALVE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (K)
